# SDR RAIA201602220002

- Difficulty date: February 22, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 145684
- Aircraft time: 36,399 hours, 21,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR EMERGENCY FLOOD LIGHT NR 1 INOPERATIVE.  R & R PAX DOOR EMERGENCY FLOOD LIGHT BULB. OPS CHECK GOOD.
